# SDR HNAA0800052

- Difficulty date: January 27, 2008
- Submitted: February 3, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 59,026 hours, 66,883 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Autofeather Sys
- Part time: 59,026 hours, 66,883 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS THE POWER LEVERS WERE BEING ADVANCED TO START THE TAKEOFF ROLL, THE AUTOFEATHER SYSTEM DID NOT ACTIVATE AND THE NR 2 ENGINE TORQUE INDICATION WENT TO 105% FOR AT 3 SECONDS.  MAINTENANCE PERFORMED THE BETA LOCKOUT GROUND LOGIC OPS CHECK WORKCARD.  MICRO SWITCH 6121-S10 AND WIRES 6121-16D22 & 6121-17A22 RUNNING FROM THE -S10 SWITCH TO CONNECTOR 9811-P38 WERE REPLACED.  GROUND CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.
